# SDR I5PA2024042688803

- Difficulty date: April 26, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,724 hours, 25,689 cycles
- Engine: Pwa PW2037
- Engine time: 90,546 hours, 30,638 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: S332T3053
- Part serial: 9139439
- Condition: Faulted
- Location: Rt Oil Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - R ENG LOW OIL PRESS LIGHT W/ EICAS MSG. R/R R ENG MAIN OIL PRESS TRANSMITTER PER AMM 79-32-01.
